# SDR DALA14000429008

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 53,240 hours, 41,937 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Frozen
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, M
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW REPORTED BOTH CAPTAIN`S & F/O`S AIRSPEED INDICATIONS FROZE AT 80 KNOTS.  SUBSEQUENT TAKEOFF RESULTED IN OVERBOOST & OVERTEMP OF BOTH ENGINES. DECLARED AN EMERGENCY AND DIVERTED,  LANDED SAFELY.  MAINTENANCE FOUND EXCEEDANCES ON BOTH ENGINES AND WERE REPLACED.  A FULL PURGE AND LEAK CHECK OF BOTH PITOT-STATIC SYSTEMS WAS ACCOMPLISHED AND BOTH AIR DATA COMPUTERS WERE REPLACED.  DURING THE PITOT STATIC CHECKS, IT WAS DETERMINED THE LT STATIC PORT HEATER WAS INOPERATIVE AND IT WAS ALSO REPLACED.
